# SDR SWIA202164810

- Difficulty date: November 9, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 975 - FS 981, STR 27 EXT SKIN DOUBLER CHAFED/GOUGED BY WING TO BODY FAIRINGS 196DL/DR SPLICE STIFFENER.     (C-CHECK RO 3/10/2022)    REMOVED GOUGED DOUBLER AND TOP DOUBLER AND REPLACED WITH NEW DOUBLER AND TOP DOUBLER PER TASK CARD 51-900-1002-SKY AND REO 670-53-00-677 REV-- DATED: 2021-12-09. AND REO 670-53-00-277 REV- DATED 2010-09-23 / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.  / NOTE; REFER TO CAMP# 23937050 STEP 8 FOR PRESSURIZATION CHECK. NO FURTHER ACTION REQUIRED AT THIS TIME.
